Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2016, Volume 17, Issue 1, Pages 160–170 (Mi cheb461)  

Convex rhombic dodecahedron and parametric BR-sets

A. A. Osipova

Russian University of Cooperation, Vladimir Branch

Abstract: The paper is devoted to the important problem of number theory: bounded remainder sets.
We consider the point orbits on low-dimensional tori. Any starting point generates the orbit under an irrational shift of the torus. The orbit is everywhere dense and uniformly distributed on the torus if the translation vector is irrational. Denote by $r(i)$ a function that gives the number of the orbit points which get some domain $T$. Then we have the formula $ r(i) = i \: \mathrm{ vol} (T) + \delta(i)$, where $\delta(i)=o(i)$ is the remainder. If the boundaries of the remainder are limited by a constant, then $T$ is a bounded remainder set (BR-set).
The article introduces a new BR-sets construction method, it is based on tilings parametric polyhedra. onsidered polyhedra are the torus development. Torus development should be to tile into figures, that can be exchanged, and we again obtain our torus development. This figures exchange equivalent shift of the torus.
Author have constructed tillings with this property and two-dimensional BR-sets. The considered method gives exact estimates and the average value of the remainder. Also we obtain the optimal BR-sets which have minimal values of the remainder. These BR-sets generate the strong balanced words (a multi-dimensional analogue of the Sturmian words).
The above method is applied to the case of three-dimensional torus in this paper. Also we obtain exact estimates and the average value of the remainder for constructed sets.
Bibliography: 22 titles.

Keywords: bounded remainder sets, distribution of fractional parts, toric development.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-31-00055-_


Full text: PDF file (921 kB)
References: PDF file   HTML file
UDC: 511.34
Received: 12.12.2015
Accepted:11.03.2016

Citation: A. A. Osipova, “Convex rhombic dodecahedron and parametric BR-sets”, Chebyshevskii Sb., 17:1 (2016), 160–170

Citation in format AMSBIB
\Bibitem{Osi16}
\by A.~A.~Osipova
\paper Convex rhombic dodecahedron and parametric BR-sets
\jour Chebyshevskii Sb.
\yr 2016
\vol 17
\issue 1
\pages 160--170
\mathnet{http://mi.mathnet.ru/cheb461}
\elib{https://elibrary.ru/item.asp?id=25795079}


Linking options:
  • http://mi.mathnet.ru/eng/cheb461
  • http://mi.mathnet.ru/eng/cheb/v17/i1/p160

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:143
    Full text:45
    References:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022